American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Kenny De Commer and Erik Koelink. A $q$-Hankel transform associated to the quantum linking groupoid for the quantum $SU(2)$ and $E(2)$ groups. Proc. Amer. Math. Soc. 143 (2015) 2515-2526.
Abstract, references, and article information   
View Article: PDF

[2] François Lemeux. Haagerup approximation property for quantum reflection groups. Proc. Amer. Math. Soc. 143 (2015) 2017-2031.
Abstract, references, and article information   
View Article: PDF

[3] Mehrdad Kalantar. On harmonic non-commutative $L^p$-operators on locally compact quantum groups. Proc. Amer. Math. Soc. 141 (2013) 3969-3976.
Abstract, references, and article information   
View Article: PDF

[4] Claudia Pinzari. Growth rates of dimensional invariants of compact quantum groups and a theorem of H{\o}egh-Krohn, Landstad and St{\o}rmer. Proc. Amer. Math. Soc. 141 (2013) 895-907.
Abstract, references, and article information   
View Article: PDF

[5] Teodor Banica, Julien Bichon and Stephen Curran. Quantum automorphisms of twisted group algebras and free hypergeometric laws. Proc. Amer. Math. Soc. 139 (2011) 3961-3971. MR 2823042.
Abstract, references, and article information   
View Article: PDF

[6] Stephen Curran. Quantum rotatability. Trans. Amer. Math. Soc. 362 (2010) 4831-4851. MR 2645052.
Abstract, references, and article information   
View Article: PDF

[7] Matthew Daws. Operator biprojectivity of compact quantum groups. Proc. Amer. Math. Soc. 138 (2010) 1349-1359. MR 2578527.
Abstract, references, and article information   
View Article: PDF

[8] Severino T. Melo and Marcela I. Merklen. Pseudodifferential operators with C$^*$-algebra-valued symbols: Abstract characterizations. Proc. Amer. Math. Soc. 136 (2008) 219-227. MR 2350407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Beatriz Abadie. Morita equivalence for quantum Heisenberg manifolds. Proc. Amer. Math. Soc. 133 (2005) 3515-3523. MR 2163586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Vahid Shirbisheh. K-theory tools for local and asymptotic cyclic cohomology. Proc. Amer. Math. Soc. 133 (2005) 1185-1195. MR 2117221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Takehiko Yamanouchi. Galois groups of quantum group actions and regularity of fixed-point algebras. Trans. Amer. Math. Soc. 355 (2003) 2813-2828. MR 1975401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Søren Eilers and Ruy Exel. Finite dimensional representations of the soft torus. Proc. Amer. Math. Soc. 130 (2002) 727-731. MR 1866027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1